# SDR AALA2024091680127

- Difficulty date: September 15, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N950NN
- Make and model: Boeing 737823
- Aircraft serial: 31194
- Aircraft time: 30,854 hours, 12,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LEFT HAND OVERWING EMERGENCY EXIT DOOR EXTERIOR LIGHT INOPERATIVE. REMOVE AND REPLACED LAMP, OPERTIONAL CHECK GOOD. PER AMM 33-51-04.
